# SDR DALA2016060404441

- Difficulty date: May 27, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,201 hours, 37,034 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 345, BL 0, FLOORBEAM LOWER STABILIZATION STRAP IS CRACK.  CP53-221-071.  REMOVED FASTENERS & DAMAGED SECTION OF STRAP BS 345-324, BL0 IAW SRM 53-00-51, REPAIR 13.  HFEC INSP OF HOLES & TRIM OUT IAW NDTM PT 6 51-00-19 & 51-00-16 ASSET 15270, NO DEFECTS NOTED. PERFORMED DVI AT BS 345, BL 0 FLOORBEEAM IAW SRM 53-00-51.  REPAIR 13, STEP 4G NO DEFECTS NOTED.  FABRICATED, LOCATED, DRILLED AND DEBURRED -1 STRAP 7075T6 .040 PO ST-00005363 & -2 FILLER 7075T6 .032 PO ST-00007152 IAW SRM 53-00-51, REPAIR 13, ALODINED & PRIMED IAW SRM 51-20-01. INSTALLED -1 STRAP & -2 FILLER AT BS 324-345, BL0 IAW SRM 53-00-51, REPAIR 13.  NO  FURTHER INSPECTION REQUIRED
